Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Uneasy stomach, feels tight and swollen when sit at left. Recommendations?

hi Dr, my stomach from the left side is making me uneasy, happens when am sitting down, its like making mi tight on that left side, making me uncomfortable. I feel like something on that side is swollen inside. Am not sure whats wrong but its making my stomach tight on my left side. I don't feel like sitting with this feeling. please help
Armon
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thank you for posting at Health Care Magic.

The problem you have is related to gastritis(red mucous). It is an inflammation, that produces Hydrochloric acid(muriatic acid) more than needed. This is the reason why you feel uncomfortable. I recommend not to drink or eat: coffee, milk and high acidic foods. You should eat many times a day. Also you should take anti-acid. I recommend omeprazole 20 mg.
*Also contact your medic for medicines.

Take Care.
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor